Label Changes for:

Azasite (azithromycin) ophthalmic solution

March 2011

Changes have been made to the WARNINGS, PRECAUTIONS and ADVERSE REACTIONS sections of the safety label.

Detailed View: Safety Labeling Changes Approved By FDA Center for Drug Evaluation and Research (CDER) – March 2011

 

 

WARNINGS and PRECAUTIONS (modified)

Anaphylaxis and Hypersensitivity with Systemic Use of Azithromycin
  • In patients receiving systemically administered azithromycin, serious allergic reactions, including angioedema, anaphylaxis, and dermatologic reactions including Stevens Johnson Syndrome and toxic epidermal necrolysis have been reported rarely in patients on azithromycin therapy. Although rare, fatalities have been reported. The potential for anaphylaxis or other hypersensitivity reactions should be considered based on known hypersensitivity to azithromycin when administered systemically.

ADVERSE REACTIONS

  • Section strengthened.
     
Hide
(web3)